# SDR UIEA2019051304197

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 241256000131
- Part serial: EF219
- Condition: Faulty
- Location: Vibe System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOGBOOK ITEM M4 ENG VIBE BITE ON EICAS UPON AC ARRIVAL (NO DMI)( REMOVED AND REPLACED AVM SIGNAL CONDITIONER IAW AMM 77-31-03. PERFORMED SAT OPS CHECK IAW AMM 77-31-00. NO DEFECTS NOTED. LOG PAGE 1050353 )
